# SDR 2008UALA03976

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 600, STR 24L FRAME DENTED AT INBOARD FLANGE.  MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-00-07 REPAIR 5, AND SRM 51-40-02.
